Volume 10, Number 2
Previous Issue Next Issue

Ren-Cang Li

J. Comp. Math., 10 (1992), pp. 97-111.

Preview Full PDF 344 3314 Abstract

Xiang Wang & Zhen Sha

J. Comp. Math., 10 (1992), pp. 112-128

Preview Full PDF 324 3312 Abstract

Ping-Qi Pan

J. Comp. Math., 10 (1992), pp. 129-146.

Preview Full PDF 358 3299 Abstract

Li-Qing Zhang

J. Comp. Math., 10 (1992), pp. 147-154.

Preview Full PDF 357 3379 Abstract

Yu-Hua Wu & Hua-Mo Wu

J. Comp. Math., 10 (1992), pp. 155-166.

Preview Full PDF 354 3306 Abstract

Jin-Sheng Jiang & Xiao-Liang Cheng

J. Comp. Math., 10 (1992), pp. 167-170.

Preview Full PDF 362 3358 Abstract

Shu-Fang Xu

J. Comp. Math., 10 (1992), pp. 171-180.

Preview Full PDF 355 3368 Abstract

Guo-Liang Xu

J. Comp. Math., 10 (1992), pp. 181-193.

Preview Full PDF 344 3260 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard